# SDR COEA2015102120804

- Difficulty date: October 21, 2015
- Submitted: December 22, 2015
- Operation: Air carrier
- Aircraft: N804HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 623
- Aircraft time: 19,476 hours, 21,268 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Gutter
- Part number: S53671351200
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MINOR REPAIR.  SERVICE DOOR GUTTER HAS LEVEL 2 CORROSION.  REPLACED RAIN GUTTER.
